# SDR QXEA200500878

- Difficulty date: May 5, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT ENGINE LOWER FAN COWL DOOR INNER INBOARD SURFACE WORN BY ELECTRICAL HARNESS.  REPAIRED IAW CRJ-700 SRM 51-12-00-001-001-A01, 51-21-11-001-001-A01 AND 51-25-01-001-001-A01.
